View Complete Reference

Coman, D, Horga, M, Danila, A and Coman, M (2018)

Using Benford’s Law in the Analysis of Socio-Economic Data

Journal of Science & Arts 42(1), pp. 167-174.

ISSN/ISBN: 1844 – 9581 DOI: Not available at this time.

Abstract: The article represents a theoretical research which takes into account the statistical model known as Benford’s Law, followed by a quantitative application-based research in which we have used Microsoft Excel elements (statistical and graphical functions) on a set of socio-economic data in order to emphasize how easy it is for a wide range of users to apply the theoretical concepts mentioned.

@article{, author = {Marius, Coman and Horga, Maria-Gabriela and Danila, Alexandra and Coman, Mihaela}, year = {2018}, month = {03}, pages = {167--174}, title = {Using Benford’s Law in the Analysis of Socio-Economic Data}, journal = {Journal of Science & Arts}, volume = {42}, number = {1}, url = {'S_LAW_IN_THE_ANALYSIS_OF_SOCIO-ECONOMIC_DATA}, }

Reference Type: Journal Article

Subject Area(s): Mathematics Education, Social Sciences